# SDR REXA201000015

- Difficulty date: February 1, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N8541D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7541
- Aircraft time: 16,414 hours, 14,203 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

2/1/10 FLIGHT 4022 MEM TO TYS ON TAKEOFF RWY9 AFTER 120 KIAS, RECEIVED A SMOKE TOILET MASTER CAUTION MESSAGE.  THERE WAS A SMELL OF PETROLEUM OR DEICE FLUID IN THE FLIGHT DECK.  AFTER ROTATION PF DECLARED AN EMERGENCY WITH MEM TOWER.  MADE RIGHT TRAFFIC TO LAND ON 36C IN MEM WITH CFR IN PLACE.  EXTERNAL AND INTERNAL INSPECTION MADE.  THEN TAXIED OFF RUNWAY.
